Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 427, NWS Austin/San Antonio, TX

July 26, 2007Frio County, Medina County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 26, 2007, 1:34 PM CDT for Frio County, Medina County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2007, 1:34 PM CDT (18:34 UTC)
Expired
Jul 26, 2007, 4:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Frio County, TX, Medina County, TX

The radar

The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 261836
FFWEWX
TXC163-325-262130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
134 PM CDT THU JUL 26 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRIO COUNTY IN SOUTH CENTRAL TEXAS...
  MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF DEVINE...

* UNTIL 430 PM CDT

* AT 131 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
  THUNDERSTORMS OVER NORTHEASTERN FRIO COUNTY AND SOUTHEASTERN 
  MEDINA COUNTY. VERY HEAVY RAINS WITH RAINFALL RATES OF UP TO 
  THREE INCHES PER HOUR WERE NOTED FROM THE NATALIA TO BIG FOOT TO
  PEARSALL. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATALIA...
  MOORE AND BIG FOOT

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2880 9907 2879 9881 2930 9882 2913 9906

$$
3 follow-up statements
000 
WGUS74 KEWX 261934
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT THU JUL 26 2007

TXC163-325-262130-
MEDINA TX-FRIO TX-
234 PM CDT THU JUL 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR FRIO
AND MEDINA COUNTIES...

AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER NORTHEASTERN 
FRIO COUNTY BETWEEN PEARSALL...MOORE AND BIG FOOT. RAINFALL AMOUNTS 
UP TO AROUND 5 INCHES HAVE BEEN ESTIMATED BY RADAR. THE RAINS ACROSS 
SOUTHEASTERN MEDINA COUNTY NEAR NATALIA HAVE WEAKENED.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATALIA...
MOORE...DEVINE AND BIG FOOT

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2880 9907 2879 9881 2930 9882 2913 9906

$$
000 
WGUS74 KEWX 262021
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 PM CDT THU JUL 26 2007

TXC163-325-262130-
MEDINA TX-FRIO TX-
318 PM CDT THU JUL 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR FRIO
AND MEDINA COUNTIES...

AT 315 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
FRIO AND MEDINA COUNTIES. THE HEAVIEST RAINS WILL BE OVER NORTHWEST 
MEDINA COUNTY NORTHWEST OF A MEDINA LAKE TO HONDO TO DHANIS LINE 
WHERE RAINFALL RATES UP TO TWO INCHES PER HOUR CAN BE EXPECTED. 
ELSEWHERE...RAINFALL RATES UP TO ONE INCH PER HOUR CAN BE EXPECTED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YANCEY...RIO
MEDINA...NATALIA...MOORE...MICO...HONDO...FRIO TOWN...DEVINE...
DHANIS...CASTROVILLE AND BIG FOOT

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2870 9939 2868 9884 2958 9882 2954 9895
      2960 9901 2961 9937

$$
000 
WGUS74 KEWX 262053
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT THU JUL 26 2007

TXC163-325-262130-
MEDINA TX-FRIO TX-
350 PM CDT THU JUL 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR FRIO
AND MEDINA COUNTIES...

AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
WIDELY SCATTERED SHOWERS ACROSS FRIO AND MEDINA COUNTIES. RAINFALL 
RATES HAVE DECREASED TO LESS THAN ONE INCH PER HOUR. 

HOWEVER FLOODING CAN STILL BE EXPECTED MAINLY IN THE PEARSALL TO 
MOORE AND BIG FOOT AREAS WHERE RAINFALL AMOUNTS OF 6 TO 8 INCHES 
HAVE BEEN ESTIMATED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO MEDINA...
MICO...HONDO...DHANIS AND CASTROVILLE

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2870 9939 2868 9884 2958 9882 2954 9895
      2960 9901 2961 9937

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 12:52 PM CDT, 42 minutes earlier.

Area forecast discussion, Jul 26, 12:52 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 PM CDT THU JUL 26 2007

.AVIATION...
A MOIST AIRMASS WILL MAINTAIN MULTIPLE LAYERS OF CLOUDS THROUGH
THE ENTIRE FORECAST PERIOD. MVFR CIGS WILL LIFT TO MOSTLY VFR BY
20Z, THEN LOWER TO MVFR BY 04Z WITH IFR POSSIBLE AFTER 06Z. IFR
CIGS/VSBYS ARE LIKELY IN PRECIPITATION. SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH 00Z, THEN A
BRIEF LULL BETWEEN 00Z AND 04Z, THEN NUMEROUS TO WIDESPREAD AREAS
OF RAIN AND SHOWERS WITH SCATTERED THUNDERSTORMS DEVELOPING AFTER
04Z ESPECIALLY ALONG AND EAST OF A COT TO JCT LINE. SE TO E WINDS
OF 5 TO 15 KTS WILL PREVAIL WITH SOME GUSTS TO 35 KTS IN AND NEAR
THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1044 AM CDT THU JUL 26 2007/

UPDATE...NEW NAM MODEL THIS MORNING HAS US CONCERNED. MODEL SHOWS
NEAR PERPENDICULAR FLOW (TO THE ESCARPMENT) IN THE LOWER LEVELS BY
LATE TONIGHT WITH SOURCE REGION FROM THE DEEP SOUTHWEST GULF. COMBINED
WITH DYNAMICS ALOFT IN THE ALREADY TROPIC-LIKE ATMOSPHERE, HAVE
RAISED PROBABILITIES TONIGHT THROUGHOUT THE EASTERN HALF OF THE CWA
AND UPPED QPF AMOUNTS SIGNIFICANTLY ALONG THE ESCARPMENT. PERPENDICULAR
FLOW OF 30 TO 40 KTS AT THE 925 MB LEVEL IN THIS KIND OF ENVIRONMENT
LEADS US TO BELIEVE SERIOUS FLOOD PROBLEMS COULD DEVELOP ALONG THE
NORTHEAST SOUTHWEST ESCARPMENT FROM AUSTIN/GEORGETOWN AREA DOWN TO
SAN ANTONIO TONIGHT. UPDATED FORECASTS AND GRIDS OUT SOON.

PREV DISCUSSION... /ISSUED 635 AM CDT THU JUL 26 2007/

AVIATION...
SCATTERED TO NUMEROUS SHRA/TSRA WILL MOVE NORTHWARD ACROSS THE AREA
FROM THE COASTAL BEND. IFR/MVFR CIGS WILL PREVAIL THIS MORNING
WITH CONDITIONS LOWER IN THE HEAVY DOWNPOURS. OCCASIONAL VFR CONDITIONS
POSSIBLE TODAY BETWEEN THE CONVECTION. ONCE AGAIN THE CONVECTION
WILL DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z WITH THE LOSS OF
DAYTIME HEATING AND REDEVELOP AFTER 07Z. A LIGHT TO MODERATE SOUTHEAST
LOW LEVEL FLOW IS FORECAST TODAY AND TONIGHT...WITH CONVECTIVE WIND
GUSTS OF 30 KTS POSSIBLE.

PREV DISCUSSION... /ISSUED 356 AM CDT THU JUL 26 2007/

DISCUSSION...
THERES NOT MUCH CHANGE IN THE ONGOING FORECAST. THE 500MB LOW
WHICH CAN BE SEEN ON WV OVER THE RIO GRANDE IN VAL VERDE COUNTY
WILL DRIFT SLOWLY TO THE SOUTHWEST OVER THE NEXT SEVERAL DAYS. AT
THE SAME TIME THE BOUNDARY LAYER FLOW WILL BE FROM THE SOUTH TO
SOUTHEAST WHICH WILL CONTINUE TO BRING MOISTURE INTO SOUTH CENTRAL
TEXAS. THIS ALL MEANS MORE RAIN. POPS WILL REMAIN IN THE CHANCE TO
LIKELY CATEGORIES FOR MOST OF THE CWA THROUGH SATURDAY. WILL
CONTINUE THE FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT. IN ADDITION SKIES
WILL BE MAINLY CLOUDY AND THIS WILL KEEP HIGH TEMPS WELL BE BELOW
NORMAL.

BY SUNDAY THE UPPER LOW WILL HAVE MOVED FAR ENOUGH AWAY TO ALLOW
FOR A DECREASE IN POPS. THIS WILL START A DRYING AND WARMING
TREND. POPS WILL DROP TO MAINLY SLIGHT CHANCE CATEGORY MONDAY AND
REMAIN LOW THROUGH THE END OF THE FORECAST PERIOD. HIGH TEMPS WILL
WILL ALSO CLIMB TOWARD NORMAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  85  72  90 / 100  70  60  40  50
AUSTIN BERGSTROM INTL AIRPORT  81  70  84  71  89 / 100  70  60  50  50
DEL RIO INTL AIRPORT           86  73  89  75  93 /  50  60  40  50  40
SAN ANTONIO INTL AIRPORT       81  73  84  74  87 /  90  70  60  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

02/04
Hazardous weather outlook, Jul 26, 5:29 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CDT THU JUL 26 2007

TXZ171>173-183>194-202>209-217>225-228-271030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
529 AM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING NORTH ACROSS
THE AREA WILL PRODUCE LOCALLY HEAVY RAINFALL ON ALREADY SATURATED
SOILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
RAIN WILL CONTINUE THROUGH SATURDAY WITH DECREASING CHANCES SUNDAY
INTO EARLY NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BEGINS TO
DOMINATE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 26, 10:41 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 AM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      3 NE AUSTIN             30.34N 97.71W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
            MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.

0830 AM     FLASH FLOOD      3 NE AUSTIN             30.34N 97.71W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            STREET FLOODING OLTORF AT HAVENSIDE.

0824 AM     FLASH FLOOD      3 NW AUSTIN             30.34N 97.79W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.

0824 AM     HEAVY RAIN       2 N HOLLYWOOD PARK      29.63N 98.48W
07/26/2007  M1.71 INCH       BEXAR              TX   TRAINED SPOTTER

            1.71 IN THE PAST 4 HOURS.

0937 AM     HEAVY RAIN       3 ENE ROUND ROCK        30.53N 97.63W
07/26/2007  M0.78 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            0.78 IN THE PAST HOUR.

0945 AM     HEAVY RAIN       7 N AUSTIN              30.41N 97.75W
07/26/2007  E1.52 INCH       TRAVIS             TX   TRAINED SPOTTER

            1.52 IN THE PAST TWO HOURS.

0900 AM     FLASH FLOOD      AUSTIN                  30.31N 97.75W
07/26/2007                   TRAVIS             TX   FIRE DEPT/RESCUE

            45TH STREET AT SHOAL CREEK AND 45TH STREET AT RED RIVER
            STREET FLOODED.

&&

DC
Local storm report, Jul 26, 10:54 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 AM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     FLASH FLOOD      3 NW AUSTIN             30.34N 97.79W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.

0830 AM     FLASH FLOOD      3 NE AUSTIN             30.34N 97.71W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
            MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.

0830 AM     FLASH FLOOD      3 NE AUSTIN             30.34N 97.71W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            STREET FLOODING OLTORF AT HAVENSIDE.

0900 AM     FLASH FLOOD      AUSTIN                  30.31N 97.75W
07/26/2007                   TRAVIS             TX   FIRE DEPT/RESCUE

            45TH STREET AT SHOAL CREEK AND 45TH STREET AT RED RIVER
            STREET FLOODED.

0900 AM     HEAVY RAIN       2 N HOLLYWOOD PARK      29.63N 98.48W
07/26/2007  M1.71 INCH       BEXAR              TX   TRAINED SPOTTER

            1.71 IN THE PAST 4 HOURS.

0937 AM     HEAVY RAIN       3 ENE ROUND ROCK        30.53N 97.63W
07/26/2007  M0.78 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            0.78 IN THE PAST HOUR.

0945 AM     HEAVY RAIN       7 N AUSTIN              30.41N 97.75W
07/26/2007  E1.52 INCH       TRAVIS             TX   TRAINED SPOTTER

            1.52 IN THE PAST TWO HOURS.

&&

DC
Local storm report, Jul 26, 11:27 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 AM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     HEAVY RAIN       4 NNW AUSTIN            30.36N 97.78W
07/26/2007  M1.64 INCH       TRAVIS             TX   ASOS

            1.64 IN THE PAST HOUR.

&&

DC
Local storm report, Jul 26, 11:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1133 AM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     FLASH FLOOD      3 NW AUSTIN             30.34N 97.79W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.

0830 AM     FLASH FLOOD      6 NNW AUSTIN            30.39N 97.79W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
            MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.

0830 AM     FLASH FLOOD      2 SSW AUSTIN            30.28N 97.76W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            STREET FLOODING OLTORF AT HAVENSIDE.

0840 AM     FLASH FLOOD      12 NW AUSTIN            30.43N 97.89W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            RIVER PLACE BLVD AT STAATE HWY 2222 NEAR FOUR POINTS
            DRIVE FLOODED.

0851 AM     HEAVY RAIN       4 NNW AUSTIN            30.36N 97.78W
07/26/2007  M1.64 INCH       TRAVIS             TX   ASOS

            1.64 IN THE PAST HOUR.

0900 AM     HEAVY RAIN       2 N HOLLYWOOD PARK      29.63N 98.48W
07/26/2007  M1.71 INCH       BEXAR              TX   TRAINED SPOTTER

            1.71 IN THE PAST 4 HOURS.

0937 AM     HEAVY RAIN       3 ENE ROUND ROCK        30.53N 97.63W
07/26/2007  M0.78 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            0.78 IN THE PAST HOUR.

0945 AM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/26/2007  E1.52 INCH       TRAVIS             TX   TRAINED SPOTTER

            1.52 IN THE PAST TWO HOURS.

&&

DC

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:28 PM CDTFlash Flood WarningEWXLavaca2 hr
Jul 25, 8:55 PM CDTRiver Flood WarningEWXKarnes3 days
Jul 25, 10:04 PM CDTRiver Flood WarningEWXBexar11 hr
Jul 26, 4:51 AM CDTFlash Flood WarningEWXDeWitt, Lavaca4 hr
Jul 26, 6:15 AM CDTFlash Flood WarningEWXBandera, Real, Uvalde3 hr
Jul 26, 6:38 AM CDTFlash Flood WarningEWXFayette4 hr
Jul 26, 7:49 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jul 26, 8:24 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jul 26, 4:39 PM CDTFlash Flood WarningEWXTravis2 hr
Jul 26, 4:45 PM CDTFlash Flood WarningEWXBexar2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.